# SDR DHL2007741518

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 480-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SEAT TRACKS, RBL 25.0, CORRODED BETWEEN BS 480 AND BS 690.  CORROSION ON SEAT TRACK BEYOND LIMITS PER B727 SRM 53-10-1.  REMOVED SEAT TRACK SECTION FROM BS 480 TO BS 720, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 EXTRUSION, 210" LONG, PO NR 9003467; REPAIR STRAP FROM 7075-T6, .250" BY 7" BY 2", PO NR 9003467;  2 EA REPAIR ANGLES FROM BAC1503-100122 EXTRUSION, 17" LONG, PO NR 9005461;  TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND SEAT TRACK SECTION PER B727 SRM 53-10-5 FIG 1, 53-10-2 FIG 7, AND 51-10-2.
